Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

My 3.8 years old baby drank half bottle nasal drops. what should I do ?

Sir, My baby 3.8 years old boy, weight approx 15 kg drank half bottle (approx - 5ml) nasal drops today (OTRINOZ). can you guide me what should i do and observation should be done
Asked On : Mon, 16 May 2011
Answers:  2 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Sir, My baby 3.8 years old boy, weight approx 15 kg drank half bottle (approx - 5ml) nasal drops today (OTRINOZ). can you guide me what should i do and observation should be done - Nabin - 9830073843 kmnabin_26@rediffmail.com
Answered: Mon, 16 May 2011
Dermatologist Dr. Gaurav Patel's  Response
hi
otrinoz contain xylometazoline which use as nose drops.
as she has drunk ,u must take care
watch for
-Headache,
insomnia,
tachycardia,
hypertension,
nervousness,
nausea,
dizziness,
palpitation,
arrhythmia.
drink her more water
consult doctor if u see ny of above or other discomfort
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor